Some Effects of(θ,ϕ) −Derivations on Centrally Prime Rings

Authors

  • Adil Kadir Jabbar College of Science, University of Sulaimani, Kurdistan Region, Iraq. Author

DOI:

https://doi.org/10.17656/jzs.10178

Keywords:

Derivations, Prime rings, Centrally prime rings, Lie ideals

Abstract

In this paper we study some effects of θ φ),( − derivations on centrally prime rings, and we try to extend some results on prime rings which are concerned with θ φ),( − derivations to centrally prime rings and also we determine those conditions under which these extensions are allowed.

References

Larsen,M.D. and McCarthy,P.J.: Multiplicative Theory of Ideals, Academic Press New York and London, 1971.

Jabbar,A. K.: Centrally prime rings which are commutative, Journal of Kirkuk University, 2006, 1(2), 108-124. DOI: https://doi.org/10.32894/kujss.2006.44239

.Ranicki,A.: Noncommutative Localization in Algebra and Topology, London Mathematical Society , Cambridge university press 2006. DOI: https://doi.org/10.1017/CBO9780511526381

Ashraf,M.,Rehman,N.and Quadri,M.A.:On(σ, )τ − derivations in certain rings, Rad. Mat. 1999, 9, 187-192.

Jung, Y.S. and Park, K.H.,: On Generalized (α,β)−Derivations and commutativity in Prime Rings, Bull.Korean Math.Soc. 2006, 43 (1), pp 101-106. DOI: https://doi.org/10.4134/BKMS.2006.43.1.101

Vukman, J.: An identity related to centralizers in semiprime rings, Comment Math.Univ. Carolinae, 1999, 40 (3), 447-456.

Vukman, J.: Centralizers on semiprime rings, Comment.Math. Univ. Carolinae, 2001, 42 (2) ,237-245.

Haetinger, C.: Higher Derivations on Lie Ideals, Tendencias em Matematica Aplicada Computacional, 2002, 3 (1), 141-145. DOI: https://doi.org/10.5540/tema.2002.03.01.0141

Kaya, K., Golbasi, O and Aydin, N.: Some Results for Generalized Lie Ideals in Prime Rings with Derivation II∗, Applied Mathematics, 2001, 1, 24-30.

Ali, A.,and Kumar, D.: Derivation which acts as a homomorphism or as anti-homomorphism in a prime ring , International Mathematical Forum , 2007, 2(23), 1105-1110. DOI: https://doi.org/10.12988/imf.2007.07095

Ashraf, M. : On Left (ϑ,φ)−Derivations of Prime Rings, Archivum Mathematicum (BRNO) Tomus, 2005, 41, pp 157-166.

Carini, L., and Giambruno, A.: Lie ideals and nil derivations, Boll. Un. Mat. Ital. 1985, 6, 497-503.

Published

2008-03-20

How to Cite

Some Effects of(θ,ϕ) −Derivations on Centrally Prime Rings. (2008). Journal of Zankoy Sulaimani - Part A, 11(1), 29-39. https://doi.org/10.17656/jzs.10178

Most read articles by the same author(s)